MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCHKE)819; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCHKE)819; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN41CCHKE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, from the device history record, lot# 20191101-23-sh was finished on 04th nov 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is (b)(4).There are 164 occurrences reported in the past 12 months.No sample returned for investigation, only photos were provided.From the photos there is a nep seen on the surface of the towel.According to supplier, the or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported lint and fuzz coming from the sterile towels pwtb04-stm from the cardiac catheterization pack san41cchke during a peripheral intervention.Lint was found on the wires and balloons during the procedure.Pieces were removed with irrigation and manual removal.No injury occurred.No patient demographics were provided upon request.

Brand Name
CARDIAC CATH PACK (CCHKE)819
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10962620
Report Number1423537-2020-00573
Device Sequence Number14261420
Product Code OEQ
UDI-Device Identifier10887488627731
UDI-Public10887488627731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN41CCHKE
Device Catalogue NumberSAN41CCHKE
Device Lot Number488522
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;